# SDR AALA202109030969

- Difficulty date: September 1, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 12,500 hours, 5,126 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 WINDOW CRACKED DUE TO DAMAGED HUMP SEAL. REPLACED R2 WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 08L21056002, LEAK AND OPS CHECK GOOD.
